U.S. doctors online nowAsk doctors free
ZA
A 20-year-old female asked:

Started with yaz-1st time ever on the pill. since my period has ended my discharge is a very dark black-redish color every single day? been on it for 12 days- can it be this pill? no other symptoms. went for pap smeer month before, results are normal

1 doctor answer5 doctors weighed in
Dr. Eva Pickler
Specializes in Obstetrics and Gynecology
Pill effects: irregular bleeding and spotting are not unusual when first starting the pill. As your body adjusts to the change, this will likely resolve itself. Usually by the time you have your next period and start your next pack, you will notice that your bleeding has returned to normal.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 7, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.